# SDR VNAA202511260003

- Difficulty date: September 22, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER AND SPLICE 23RH BTW STA. FS= 310.00 AND FS= 333.00 AT MAIN AVIONICS COMPARTMENT.  CORROSION SPLICE 23RH BTW STA. FS= 310.00 AND FS= 333.00 AT MAIN AVIONICS COMPARTMENT WAS EVALUATED  EXCEDED ALLOWABLE PER CRJ-700 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-700 SRM 51-42-06-001-001-A01 AND CRJ-700 SRM 51-42-21-001-001-A01 AND STRINGER 23RH BTW STA. FS= 310.00 AND FS= 333.00 AT MAIN AVIONICS COMPARTMENT WAS CLEANED PER CRJ-700 SRM 51-26-00-001-001-A01  AND CORROSION WAS NOT FOUND.
